Pamol® contains paracetamol, to help relieve children’s and infants’ pain and fever. Pamol® may be given to babies from three months of age (for younger babies, see your healthcare professional).
Paracetamol such as Pamol® is the only pain and fever medicine recommended from 3 months without doctor’s advice. Trusted by parents for over 50 years, gentle on tummies and made for little taste buds.
Calculation of a paracetamol dose in children should be based on body weight rather than age. As your child grows, the dose of paracetamol will increase based on their weight. If you are unsure about how much to give your child, ask your healthcare professional. Do not use same dose for a different child unless they are the same weight.
Check the chart below, or use Pamol® dose calculator tool to work out the correct dose for your child*.
|Body weight (kg)||Volume (mL)|
|Less than 4 kg||Check with your healthcare professional|
|4 – 5||1mL|
|6 – 7||1.8mL|
|8 – 9||2.4mL|
|10 – 12||3mL|
|13 – 14||4mL|
|15 – 16||4.4mL|
|17 – 18||5mL|
|19 – 20||5.6mL|
|21 – 22||6.4mL|
|23 – 25||7mL|
|26 – 28||7.8mL|
|29 – 32||8.6mL|
|33 – 36||10mL|
|37 – 41||11mL|
|42 – 60||12.6mL|
|Greater than 60||10mL – 20mL|
*You can give your child a dose every 4 to 6 hours when required, with no more than 4 doses in 24 hours.
Make sure you measure the dose exactly: use the syringe inside the Pamol® pack.
Keep to the recommended dose. Do not take this medicine for more than 48 hours at a time except on healthcare professional’s advice. Prolonged or excessive use can be harmful.
Use the dose for your child’s weight. Only dose for age if you don’t know your child’s weight.
Do not take with other products containing paracetamol.
If you think you may have given too much paracetamol, or an overdose ring the Poisons Information Centre on 0800 764 766 or go to a hospital straightaway even if you feel well. The damaging effect on the liver can take time for your body to notice.
Keep out of reach and sight of children.
Pamol® comes with a child resistant cap, always make sure the cap is on the bottle correctly.
For more information about treating your child’s pain and fever, visit